# SDR R61A201309210911

- Difficulty date: September 21, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 9,770 hours, 9,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE FWD BAGGAGE DOOR WAS SHOWING OPEN ON THE MFD.   RETURNED TO GATE & MX VERIFIED DOOR CLOSED AND LOCKED.  MX ADJUSTED PROXIMITY SENSOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
